Quantum States and Generalized Observables: A Simple Proof of Gleason's Theorem

Busch, Paul (2003) Quantum States and Generalized Observables: A Simple Proof of Gleason's Theorem. Physical Review Letters, 91 (12/120). pp. 1-4. ISSN 1079-7114

Abstract

Metadata

Authors/Creators:
  • Busch, Paul (pb516@york.ac.uk)
Institution: The University of York
Academic Units: The University of York > Mathematics (York)
Depositing User: York RAE Import
Date Deposited: 23 Feb 2009 15:31
Last Modified: 27 Apr 2010 09:36
Published Version: http://dx.doi.org/10.1103/PhysRevLett.91.120403
Status: Published
Publisher: The American Physical Society.
Identification Number: 10.1103/PhysRevLett.91.120403

Share / Export

Statistics